Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, 100 Count
- ACTIVE INGREDIENT: The active ingredient is acetaminophen 650 mg, a pain reliever/fever reducer; compare to the active ingredient of Tylenol 8HR
- 8 HOURS: This pain reliever/fever reducer provides up to 8 hours of relief to help you get through the day
- PAIN RELIEVER/FEVER REDUCER: Amazon Basic Care Acetaminophen Extended-Release Tablets 650 mg provides relief of minor muscle aches and pains, backache, minor arthritis pain, toothache, premenstrual and menstrual cramps, headache, the common cold and fever
- SAFE AND EFFECTIVE: For adults and children 12 years and older; features a push and turn cap that is child-resistant
- GLUTEN FREE: Contains no aspirin and is gluten free
Guarantee
Compare to the active ingredient of Tylenol 8HR. Find relief from aches, pains and fever with a pain reliever/fever reducer that provides effective relief to help you get through the day. Amazon Basic Care Acetaminophen Extended-Release Tablets 650 mg provides up to 8 hours of relief for minor muscle aches and pains, backache, minor arthritis pain, toothache, premenstrual and menstrual cramps, headache and the common cold. It also helps to temporarily reduce fever. The active ingredient in this pain reliever/fever reducer is acetaminophen 650 mg. Contains no aspirin and is gluten free. For adults and children 12 years and older. Features a push and turn cap that is child-resistant.
Additional Information
Manufacturer: Amazon Basic Care
Model: 195515026390
Storkz Item #: S21003136
Product Dimensions: 2.1 X 2.1 X 4.2 Inches

